Journal of Noncommutative Geometry
Full-Text PDF (239 KB) | Metadata | Table of Contents | JNCG summary
Published online: 2015-02-02
Noncommutative unfolding of hypersurface singularityVladimir Hinich and Dan Lemberg (1) University of Haifa, Israel
(2) University of Haifa, Israel
A version of Kontsevich formality theorem is proven for smooth DG algebras. As an application of this, it is proven that any quasiclassical datum of noncommutative unfolding of an isolated surface singularity can be quantized.
Keywords: Kontsevich formality theorem, dg algebras, operads, hypersurface singularity
Hinich Vladimir, Lemberg Dan: Noncommutative unfolding of hypersurface singularity. J. Noncommut. Geom. 8 (2014), 1147-1169. doi: 10.4171/JNCG/182